# SDR DALA2019091105284

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1265179) AWR, CORROSION OUT OF LIMITS ON LT SIDE PANEL STA 1551 AT AFT CARGO COMPARTMENT (REF NRC 00351) (C2). SUMMARY: IN REFERENCE NRC 00536, CORROSION LEVEL 2: SIDE PANEL STA 1551 AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 53-00-53 REPAIR 2.
